It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey Alice - I wanted you to know that your thread caught my eye as soon as I signed on. I've missed you, although I went several weeks not really being able to sign on but a few times a week... But I wanted to tell you that I'm very happy that you are working full time, and that you have your pill intake under control.

It sounds like the place you went is absolutely amazing. I'm very happy that they have places that actually treat addicts like human beings and that you are now settling down into a stable life. Tell me, if you don't mind... (and I'm sorry for not paying attention to detail) but how many pills were you taking before and what were they? Do you have a real pain issue, other than your headaches? I'm only saying this because I used to 'borrow' several meth pills during withdrawals sometimes and I was taking 20 lortab 10's per day and 20 mgs per day would do the trick. In fact, it would feel as though I had taken 20 lortab 10's... Are you feeling that 'buzz' or anything like that? I've heard that once you are on Methadone for a while, you no longer feel anything and that they don't give you that high... but I know for a fact that when you take them... and even after a few days of taking them, that any other opiate you take will do nothing for you. I also know that it's extremely easy to overdose on methadone because people are looking for that high and can't get it because meth blocks it. Suboxone is the same way - but since it's so new, I'm assuming that there aren't stats regarding this issue.

Anyway, your children are teenagers, right? Do they know and/or have they noticed a difference in you?

I know the side effects that you speak of and honestly, they are almost the exact same as Suboxone ---- being hungry, getting really sleepy at night. I remember those being the two biggest. ANd I remember I would be dripping sweat in the middle of winter. With Suboxone.... you feel no high (at least I didn't) yet I never, ever think of taking opiates. However, I have to take an appetite suppresant just to barely maintain the 20 lbs that I've gained... and i'm actually losing weight again because they changed it...

I know that I could never, ever do the work you are doing... Death is something I fear with everything inside of me... Even though I am religious and should not be afraid, I am terribly, to the point that I cannot even think about it at times. I can't imagine that one day, I will die... I hate it and it freaks me out. Anyway... I am glad that you are able to see that being alive and living your life to the fullest is the best thing we can do!!! But please be cautious and if you find yourself getting too overwhelmed by working there... then start looking! But for now, I cannot be happier for you.

As far as the meth --- how long does the doc think you should be on it???? My doc has stated as long as I want - a year, two years or forever... I am wanting to get off of it pretty soon. I'm so tired of fighting the weight issues. I'm 33 and single and it's extremely difficult and does make me depressed when I balloon up... But I've lost 8 lbs in 18 days so this new med is helping. Anyway, I have to run but I'm happy that you wrote this and I'm happy for YOU!

Take care!!!





All times are GMT -7. The time now is 11:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!